# SDR SWAA2024121772383

- Difficulty date: November 27, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT VERTICAL WEB STA 795-797; RBL 21; WL 153-155; O/B SURFACE.<[01] FOUND CORROSION OUT OF LIMITSIAW SRM 53-60-15-1A-1. AND REPLACED VERTICAL WEB STA 795-847; RBL 21; WL 153-155 IAW SRM 51-40-02 AND BOEING DWG# 146A8121 REV:-; AND BOEING DWG 146A8120 REV:-;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
